# SDR DALA2022031101613

- Difficulty date: March 11, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 69,285 hours, 32,064 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3255 DURING TEST PSU OXY PANEL AT 24ABC DID NOT OPEN. CORRECTIVE ACTION: REPACKED MASKS. OPS CHECK OK. (8283673)
